# SDR 5MFA20140709001

- Difficulty date: July 2, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N700R
- Make and model: Braero HS125700A
- Aircraft serial: NA0217
- Aircraft time: 11,694 hours, 10,036 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65WE0103036
- Part serial: B177D3
- Condition: Failed
- Location: Hyd System
- Part time: 89 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

THE LT ENGINE DRIVEN HYDRAULIC PUMP FAILED AND BEGAN DUMPING HYDRAULIC FLUID OVERBOARD. THIS RESULTED IN THE CAVITATION OF BOTH ENGINE-DRIVEN HYDRAULIC PUMPS AND THE FAILURE OF THE MAIN HYD SYSTEM.
